# SDR AALA20071380

- Difficulty date: July 31, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 100504205
- Part serial: A5094
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - LEFT NUMBER ONE DOOR SLIDE MANUAL INFLATION HANDLE VELCRO DOES NOT HOLD.  REPLACED SLIDE ASSEMBLY FOR LEFT NUMBER ONE DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
